# SDR 95ZZZX1621

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N557DC
- Make and model: Hughes 269C
- Aircraft serial: S1630
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Nut Loose
- Location: Thermo Bypass
- Part time: 666 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED VALVE PER LYCOMING SB 518 AND FOUND NUT TO BE LOOSE.  NUT SWAGE DIMENSION IS .215 INCH.  (ORDERED NEW VALVE.)  SB DATED 11-4-94.  RECEIVED SB 1-24-95.
